Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Reachable set estimation for discrete-time switched system with application to time-delay system
Author: Fei, Z.
Guan, C.
Shi, P.
Citation: International Journal of Robust and Nonlinear Control, 2018; 28(6):2468-2483
Publisher: Wiley
Issue Date: 2018
ISSN: 1049-8923
Statement of
Zhongyang Fei, Chaoxu Guan, Peng Shi
Abstract: This paper addresses the problem of reachable set estimation and synthesis for a class of discrete-time switched linear systemswith time delay and bounded peak disturbance. Combined with the feature of mode-dependent average dwell time switching, a new algorithm is developed to estimate the reachable set of switched system, which is both quasi-time-dependent and mode-dependent. Then, the proposed method is applied to time-delay system and a sufficient condition is presented to guarantee the asymptotic stability and estimate the bounding ellipsoid. Furthermore, the quasi-time-dependent controller is designed to stabilize the system and restrict the closed-loop system states to an ellipsoidal bound
Keywords: Discrete-time switched system; mode-dependent average dwell time; reachable set estimation; time delay
Rights: Copyright © 2018 John Wiley & Sons, Ltd.
DOI: 10.1002/rnc.4028
Grant ID: 61503094
Published version:
Appears in Collections:Aurora harvest 8
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.